Theory of Computing Systems

, Volume 37, Issue 1, pp 133–156 | Cite as

Existential and Positive Theories of Equations in Graph Products

Article

Abstract

We prove that the existential theory of equations with normalized rational constraints in a fixed graph product of finite monoids, free monoids, and free groups is PSPACE-complete. Under certain restrictions this result also holds if the graph product is part of the input. As the second main result we prove that the positive theory of equations with recognizable constraints in graph products of finite and free groups is decidable.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.Institut für Formale Methoden der Informatik, Universität Stuttgart, Universitätsstraße 38, 70569 StuttgartGermany

Personalised recommendations